# SDR WWMA9700048

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE WARNING SYSTEM FAILED TO TEST.  REPLACED THE FORWARD CARGO SMOKE DETECTOR.
